# SDR IPXA09155962

- Difficulty date: May 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,320 hours, 3,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR BULK CARGO COMPARTMENT FLOOR BOARD 162 HF DELAMINATED.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX D
